Repulsive Fixed Points of Multivalued Transformations and the Fixed Point Index.

Christian C. Fenske; Heinz-Otto. Peitgen

Mathematische Annalen (1975)

  • Volume: 218, page 9-18
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Fenske, Christian C., and Peitgen, Heinz-Otto.. "Repulsive Fixed Points of Multivalued Transformations and the Fixed Point Index.." Mathematische Annalen 218 (1975): 9-18. <http://eudml.org/doc/162781>.

@article{Fenske1975,
author = {Fenske, Christian C., Peitgen, Heinz-Otto.},
journal = {Mathematische Annalen},
pages = {9-18},
title = {Repulsive Fixed Points of Multivalued Transformations and the Fixed Point Index.},
url = {http://eudml.org/doc/162781},
volume = {218},
year = {1975},
}

TY - JOUR
AU - Fenske, Christian C.
AU - Peitgen, Heinz-Otto.
TI - Repulsive Fixed Points of Multivalued Transformations and the Fixed Point Index.
JO - Mathematische Annalen
PY - 1975
VL - 218
SP - 9
EP - 18
UR - http://eudml.org/doc/162781
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.